# SDR Z5FA070511N540CS1

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N540CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605516
- Aircraft time: 5,648 hours, 4,092 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 06165H2434
- Condition: Failed
- Location: Cockpit
- Part time: 3,768 hours, 2,777 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL 390, THE F/O WINDSHIELD SHATTERED.  CREW DECLARED AN EMERGENCY, DESCENDED TO 13,000 FT., COMPLIED WITH ABNORMAL PROCEDURES AND DIVERTED.  ACFT LANDING WAS UNEVENTFUL.  WINDSHIELD WAS DEFERRED BY THE CREW UNDER CDL 56-1. LOCAL MX INSPECTED THE WINDSHIELD AND CONFIRMED ONLY THE OUTER PANE WAS SHATTERED AND NOT THE INNER PANE. ACFT REPOSITIONED TO THE SERVICE CENTER FOR MX.  THE F/O WINDSHIELD WAS REPLACED. OPERATION AND LEAK CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
